# SDR 96FDEA00626

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520793
- Condition: Corroded
- Location: Bs 1130-1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT SIDE OF SEAT TRACK AT BS 1160 RBL 45 WL 208.  REMOVED SECTION OF SEAT TRACK FROM BS 1130 TO 1173 RBL 45 AND REPLACED WITH NEW SEAT TRACK.
